I am a gay male recently diagnosed. Now I am on Atripla and undetectable..I am healthy according to my doctor. I was recently at a party and did smoked and snorted chrystal meth. I had a head ache for 3 days afterwards, fatigue, and my glands got swollen but all this went away..Now all I feel is fatigue from time to time and I have been getting night sweats not bad but they are there. Could I have done damage to my treatment by experimenting with this drug only one time? Or are those signs of some kind of infection of another disease?
Fatigue and sweats might be related to your recent crystal meth experimentation. However, if it doesn't clear relatively soon or if it gets worse instead of better, you should have your HIV specialist check it out. Fatigue and sweats are symptoms of many medical conditions. You can read about these in the archives of this forum.
Regarding crystal meth, I should make a comment, as this is really some bad-ass stuff! Many of us believe crystal meth use is one, if not the most important, factor driving the increased incidence of new HIV infections, particularly in MSM (men who have sex with men). Crystal meth produces a euphoria that far surpasses that produced by cocaine. It even feels better than multiple continuous orgasms! It makes you feel hypersexual, phenomenally gorgeous and superman invincible. I remember being told "inside the mind of a meth user, it's spring break, carnival and Mardi Gras all at the same time and you are too sexy for your shirt." As you can imagine with all this drug-induced cosmic fabulosity, the thought of safer sexual techniques is not even a blip on the meth-crazed mind's radar screen. The reason meth is fanning the volatile flames of the HIV pandemic, particularly in MSM, is that meth dramatically increases sexual desire, but over time also causes erectile dysfunction. So Mr. Top Gun suddenly becomes a bottom boy who could care less about condoms. Studies have shown a clear relationship between meth use and increased number of sexual partners, increased unprotected anal intercourse and, not surprisingly, increased frequency of STDs, such as HIV and syphilis.
So, while I don't believe a single foray into meth-madness damaged your current HIV treatment regimen, I do believe that even by trying meth only once, you are perilously close to screwing up the rest of your life. Don't say you haven't been warned! Meth users and meth-use contemplators, wise up! This stuff will indeed ruin your health, happiness and life.